MathSciNet Relay Station
MathSciNet bibliographic data
MR2893994 35Q35 (35B25 76W05)
Blokhin, A. M.; Semenko, R. E. Electrodynamical instability of layered structures. Quart. Appl. Math. 69 (2011), no. 4, 651–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement